# SDR AALA20150326008

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER PATH LIGHTS INOPERATIVE BETWEEN SEATS 25B & 31B.  R & R EMER PATH LIGHTING CHARGER & BATTERY FOR THAT ZONE.  SYS CHECKED NORMAL.
